# SDR SWAA2018020719528

- Difficulty date: February 3, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 208,700 hours, 8,794 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: A170033
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLASH LIGHT STRAP BROKEN.  R&R STRAP PER AMM.
